Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 264, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 17, 2016, 4:44 PM EDT for Halifax County, North Carolina. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 4:44 PM EDT (20:44 UTC)
- Expired
- Aug 17, 2016, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 96 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 5:03 PM EDT | TSTM WND DMG | 4 Nne Enfield, NC | 2 TREES DOWN IN A YARD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1083 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
784
WUUS52 KRAH 172044
SVRRAH
NCC083-172115-
/O.NEW.KRAH.SV.W.0264.160817T2044Z-160817T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
444 PM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 515 PM EDT
* AT 444 PM EDT...NWS DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
LOCATED 7 MILES SOUTH OF HALIFAX. THIS STORM WAS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HALIFAX...ENFIELD AND TILLERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3618 7749 3614 7755 3614 7762 3617 7769
3621 7774 3626 7773 3634 7766 3635 7759
3632 7757 3630 7755 3631 7750 3632 7748
3632 7746 3622 7745
TIME...MOT...LOC 2044Z 248DEG 3KT 3623 7763
HAIL...<.75IN
WIND...60MPH
$$
VINCENT2 follow-up statements
927
WWUS52 KRAH 172105
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT WED AUG 17 2016
NCC083-172115-
/O.CON.KRAH.SV.W.0264.000000T0000Z-160817T2115Z/
HALIFAX NC-
505 PM EDT WED AUG 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL HALIFAX COUNTY...
AT 503 PM EDT...NWS DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM. THIS STORM WAS LOCATED NEAR HALIFAX...MOVING NORTHEAST
AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HALIFAX AND TILLERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3618 7749 3614 7755 3614 7762 3617 7769
3621 7774 3626 7773 3634 7766 3635 7759
3632 7757 3630 7755 3631 7750 3632 7748
3632 7746 3622 7745
TIME...MOT...LOC 2103Z 234DEG 7KT 3624 7761
HAIL...<.75IN
WIND...60MPH
$$
VINCENT014
WWUS52 KRAH 172118
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
518 PM EDT WED AUG 17 2016
NCC083-172127-
/O.EXP.KRAH.SV.W.0264.000000T0000Z-160817T2115Z/
HALIFAX NC-
518 PM EDT WED AUG 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HALIFAX COUNTY HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND SEVERE WEATHER
IS NO LONGER EXPECTED.
LAT...LON 3618 7749 3614 7755 3614 7762 3617 7769
3621 7774 3626 7773 3634 7766 3635 7759
3632 7757 3630 7755 3631 7750 3632 7748
3632 7746 3622 7745
TIME...MOT...LOC 2117Z 248DEG 3KT 3624 7761
$$
VINCENTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:05 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 17, 3:05 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 305 PM EDT WED AUG 17 2016 .SYNOPSIS... A ridge of high pressure aloft will gradually weaken and drift south tonight through Thursday. A cold front will approach from the northwest tonight, and then push southeastward into North Carolina on Thursday, before stalling and weakening over the Carolinas on Friday. && .NEAR TERM /THROUGH TONIGHT/... As of 205 PM Wednesday... The column has become moderately unstable with the loss of morning CINH, prompting formation of isolated to scattered clusters of slow- moving showers and storms along and ahead of a weak lee trough, within a band of good low level lapse rates (aoa 8 C/km) and MLCAPE values of 2500-3000 J/kg. Poor deep layer bulk shear and the lack of any dynamic support for ascent should limit storm strength and cell longevity, although with strong low level UVM and high D-CAPE (800- 1200 J/kg), any storms could generate locally strong wind gusts, and certainly the slow translation may induce pockets of urban and small stream flooding. Will maintain isolated to scattered PoPs mainly NW of I-95 into the evening, with the highest pops transitioning to northern sections heading into early to mid evening as the bulk shear there improves and with the eastward progression of the convection now over WV and E KY. This will be followed by a gradual trend to isolated PoPs then dry weather by 05z-08z with nocturnal cooling/stabilization. The SREF indicates potential fog and/or stratus in the far SE, but probabilities are not yet high enough to incite enough confidence to mention this in the deterministic forecast at this time. But we should still see considerable mid clouds overnight, especially north and west, as upstream frontal- related convective debris clouds move in. Lows of 71-76. -GIH && .SHORT TERM /Thursday and Thursday night/... As of 305 PM Wednesday... The surface front initially across the NW edge of NC will ease southeastward into NC through the day. PW will increase to 2.0- 2.25", particularly south and east of the Triad, and low level mass convergence along and ahead of the front combined with improving deep layer bulk shear, a subtle uptick in upper divergence (in the right entrance region of the weak jet tail over and south of the OH Valley), and increasingly favorable mid level lapse rates (projected to reach 6.0 C/km, not overwhelming but better than it has been) all support earlier, more numerous, and more robust convection Thu, focused over the east and southern halves. Will maintain a transition to good chance and likely PoPs, except for smaller chances in the far NW and far N where PW will be lower with a westerly low level wind component. Slow and meandering cells will once again pose a threat for localized high totals and potential street flooding. Will reduce PoPs gradually after nightfall to 15- 30% and drop the better chances to lie across the southern half, although shower and isolated storm risks will persist through the night as PW remains elevated with lingering weak instability. Thicknesses are projected to be largely unchanged from today but with less insolation, expect highs from 89 to 93. Lows 72-75. -GIH && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 300 PM Wednesday... Friday through Sunday: Friday begins with the frontal zone across the southern periphery and still providing some forcing for convection with the best coverage across the south with better instability although moisture will be available everywhere. With shear in the 20 kt range cant rule out some wet microbursts but for the most part, sub-severe thunderstorms with heavy rain being the largest threat. Highs near 90 degrees. On Saturday whats left of the front will begin to move off to the east. In addition a small short wave will be over the eastern half of the state lending to better coverage in the I-95 corridor for convection Saturday afternoon. Isolated to scattered storms elsewhere again mostly sub-severe. Temps in the upper 80s across the north to low 90s south. Sunday we could see a relative lull in precipitation as central NC rests between the exiting system and then next stronger cold front that will begin to approach the Appalachians, spurred on by a fairly strong surface high building over the Mississippi Valley. Southwesterly flow will increase ahead of the front brining temps back up into the low 90s for most locations. Lows during this entire time period in the low 70s. Monday through Wednesday: The approaching cold front will be the game changer for central NC bringing some relief to the long lived heat and humidity that we have seen for several weeks. The front will be in the process of going through on Monday and therefore we wont feel the full effects of the airmass change until Tuesday. As for the frontal passage, instability does not appear to be great with less than ideal diurnal timing but shear values are near 30 kts which bears watching for potential severe thunderstorms but at this point the timing is too uncertain to get bogged down in the details. Tuesday and Wednesday will be mostly clear behind the front and with temperatures in the 80s and dewpoints well down into the 60s it will feel much more comfortable. By Wednesday, some areas in the northwest Piedmont could see some upper 50s dewpoints as well with highs in the low 80s. Mid 80s elsewhere. && .AVIATION /18Z Wednesday through Monday/... As of 105 PM Wednesday... Except for in/near any convection, VFR conditions will dominate through mid afternoon Thu. Deep high pressure extending over the region will continue to give way to a cold front approaching from the northwest later today through tonight. Any cigs this afternoon are expected to be based above 3 500 ft, although scattered storms are likely to affect INT/GSO and perhaps RDU, which would generate a period of local IFR cigs/vsbys and gusty erratic winds. The most likely time for storms to affect these sites will be 20z-02z. Most storms should be isolated and largely circumnavigable. Light MVFR fog is possible tonight 07z-12z at FAY and perhaps RWI, with a chance of off-runway banks of shallow denser fog possible near RWI. Looking beyond 18z Thu, a better chance of showers and storms (at least scattered if not numerous) comes Thu afternoon at all sites, with a longer period of sub-VFR conditions possible. Best shower/storm chances then drop SE to near FAY on Fri, but there will still be a chance of late day storms at all sites. Seasonable conditions expected over the weekend with a chance of late-night and early-morning light fog, and scattered sub-VFR afternoon/evening storms. Passage of a cold front Sun night should bring a drying trend for Mon. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 7 PM EDT this evening for NCZ011- 027-028-042-043-077-078-085-086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Hartfield
Hazardous weather outlook, Aug 17, 3:45 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 345 PM EDT WED AUG 17 2016 NCZ007>010-021>026-038>041-073>076-083-084-181100- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE-ANSON-RICHMOND- 345 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STORMS THIS AFTERNOON AND THIS EVENING ARE LIKELY TO PRODUCE LOCALLY HEAVY DOWNPOURS LEADING TO STREET FLOODING, ALONG WITH STRONG WIND GUSTS TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ011-027-028-042-043-077-078-085-086-088-089-181100- HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 345 PM EDT WED AUG 17 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES WILL TOP OUT BETWEEN 102 AND 105 DEGREES FOR A FEW HOURS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 3:14 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 314 PM EDT WED AUG 17 2016 NCZ023-024-171945- ORANGE NC-ALAMANCE NC- 314 PM EDT WED AUG 17 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN ORANGE AND NORTHEASTERN ALAMANCE COUNTIES UNTIL 345 PM EDT... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PROSPECT HILL. THIS STORM WAS NEARLY STATIONARY. BRIEF WIND GUSTS OF 35 TO 50 MPH AND TORRENTIAL RAIN CAN BE EXPECTED AS THIS STORM COLLAPSES IN FAR NORTHERN ALAMANCE AND ORANGE COUNTIES...VERY NEAR CARR AND PLEASANT GROVE. LOCATIONS IMPACTED INCLUDE... PLEASANT GROVE...CARR AND UNION RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 50 MPH ARE CAPABLE OF KNOCKING DOWN WEAKENED TREES OR TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN STANDING WATER ON AREA ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. && LAT...LON 3624 7907 3609 7908 3610 7941 3625 7940 TIME...MOT...LOC 1910Z 284DEG 3KT 3622 7925 VINCENT
Special weather statement, Aug 17, 3:43 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
343 PM EDT WED AUG 17 2016
NCZ040-076-172015-
LEE NC-CHATHAM NC-
343 PM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN LEE AND
SOUTHEASTERN CHATHAM COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SANFORD. THIS STORM WAS
NEARLY STATIONARY...MOVING NORTHEAST AT LESS THAN 5 MPH.
A BRIEF PERIOD OF TORRENTIAL RAIN ACCOMPANIED BY WIND GUSTS AS HIGH
AS 35 TO 45 MPH CAN BE EXPECTED WITH THIS STORM AS IT COLLAPSES VERY
NEAR OR DIRECTLY OVER MONCURE.
LOCATIONS IMPACTED INCLUDE...
MONCURE AND SOUTHERN PORTIONS OF JORDAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3567 7903 3563 7900 3559 7898 3555 7898
3552 7899 3549 7909 3550 7914 3554 7918
3559 7919 3563 7919 3568 7914 3569 7908
TIME...MOT...LOC 1938Z 220DEG 3KT 3558 7910
VINCENTSpecial weather statement, Aug 17, 3:57 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT WED AUG 17 2016
NCZ039-172030-
RANDOLPH NC-
357 PM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN
RANDOLPH COUNTY UNTIL 430 PM EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ASHEBORO...MOVING NORTHEAST
AT 20 MPH.
A BRIEF PERIOD OF TORRENTIAL RAIN ACCOMPANIED BY WIND GUSTS AS HIGH
AS 35 TO 45 MPH CAN BE EXPECTED WITH THIS STORM AS IT COLLAPSES ON
THE WESTERN SIDE OF ASHEBORO IN VICINITY OF HIGHWAY 64.
LOCATIONS IMPACTED INCLUDE...
ASHEBORO AND ULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN WEAKENED TREES AND TREE LIMBS
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3581 7993 3581 7987 3578 7981 3574 7977
3570 7976 3567 7977 3565 7978 3564 7979
3563 7981 3562 7982 3560 7987 3558 7993
3558 7999 3560 8004 3564 8006 3568 8005
3571 8003
TIME...MOT...LOC 1954Z 233DEG 15KT 3566 7995
VINCENTLocal storm report, Aug 17, 4:04 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
404 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND GST SOUTHERN PINES APT 35.24N 79.41W
08/17/2016 M39 MPH MOORE NC AWOS
KSOP MEASURED A SUSTAINED WIND OF 31 MPH GUSTING TO 39
MPH IN ASSOCIATION WITH A DOWNBURST AT 257 PM EDT.
&&
EVENT NUMBER RAH1600667
VINCENTSpecial weather statement, Aug 17, 4:39 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
439 PM EDT WED AUG 17 2016
NCZ075-172100-
MOORE NC-
439 PM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL MOORE COUNTY
UNTIL 500 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PINEHURST...OR 7 MILES NORTHWEST OF SOUTHERN
PINES...MOVING NORTHEAST AT 10 MPH.
A BRIEF PERIOD OF TORRENTIAL RAIN ACCOMPANIED BY WIND GUSTS AS HIGH
AS 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM AS IT COLLAPSES NEAR
TAYLORTOWN AND SEVEN LAKES.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PINES...CARTHAGE...PINEHURST...WHISPERING PINES...FOXFIRE...
TAYLORTOWN AND SEVEN LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN WEAKENED TREES AND TREE LIMBS
ALONG WITH BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN
FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3514 7951 3516 7957 3522 7963 3526 7963
3530 7961 3533 7958 3535 7953 3537 7947
3535 7939 3530 7934 3528 7933 3523 7934
3516 7941 3514 7946
TIME...MOT...LOC 2036Z 233DEG 8KT 3524 7953
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 3:48 AM EDT | Heat Advisory | RAH | Cumberland, Edgecombe, Halifax, Harnett, Hoke, Johnston and 5 more | 15 hr |
| Aug 17, 2:39 PM EDT | Areal Flood Advisory | RAH | Lee, Moore | 2 hr |
| Aug 17, 3:14 PM EDT | Special Weather Statement | RAH | Orange | 31 min |
| Aug 17, 3:43 PM EDT | Special Weather Statement | RAH | Lee | 32 min |
| Aug 17, 3:57 PM EDT | Special Weather Statement | RAH | Randolph | 33 min |
| Aug 17, 4:39 PM EDT | Special Weather Statement | RAH | Moore | 21 min |
| Aug 17, 5:00 PM EDT | Special Weather Statement | RAH | Wake | 30 min |
| Aug 17, 5:06 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
| Aug 17, 5:15 PM EDT | Areal Flood Advisory | RAH | Stanly | 3 hr |
| Aug 17, 5:21 PM EDT | Special Weather Statement | RAH | Davidson | 24 min |
| Aug 17, 5:28 PM EDT | Special Weather Statement | RAH | Forsyth | 47 min |
| Aug 17, 5:32 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Aug 17, 5:45 PM EDT | Special Weather Statement | RAH | Guilford | 45 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | RAH | Alamance | 37 min |
| Aug 17, 6:39 PM EDT | Special Weather Statement | RAH | Person | 36 min |
| Aug 17, 6:43 PM EDT | Special Weather Statement | RAH | Warren | 32 min |
| Aug 17, 6:48 PM EDT | Special Weather Statement | RAH | Person | 42 min |
| Aug 17, 7:00 PM EDT | Special Weather Statement | RAH | Halifax | 30 min |
| Aug 17, 7:31 PM EDT | Special Weather Statement | RAH | Halifax | 44 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.